# SDR AALA202508284012

- Difficulty date: August 20, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 101.90, 9 INCHES FROM THE FRONT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
